Fixed Point Theorems for T-Contractions with c-Distance on Cone Metric Spaces
In this paper, we prove the existence and uniqueness of the fixed point for T-contraction mapping under the concept of c-Distance in cone metric spaces with solid cone. The obtained results extend and generalize well known comparable results in the literature.
M. Abbas and G. Jungck, Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341 (2008), 416 – 420, DOI: 10.1016/j.jmaa.2007.09.070.
M. Abbas and B. E. Rhoades, Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 22 (2009), 511 – 515, DOI: 10.1016/j.aml.2008.07.001.
A. Beiranvand, S. Moradi, M. Omid and H. Pazandeh, Two fixed point theorem for special mapping, arXiv:0903.1504v1[math.FA], url: https://arxiv.org/pdf/0903.1504.pdf.
Y. J. Cho, R. Saadati and S. Wang, Common fixed point theorems on generalized distance in ordered cone metric spaces, Comut. Math. Appl. 61 (2011), 1254 – 1260, DOI: 10.1016/j.camwa.2011.01.004.
A. K. Dubey, R. Shukla and R. P. Dubey, Common fixed point theorems for T-reich contraction mapping in cone metric spaces, Advances in Fixed Point Theory 3(2) (2013), 315 – 326, URL: http://www.scik.org/index.php/afpt/article/view/937.
A. K. Dubey, R. Shukla and R. P. Dubey, Common fixed point theorem for generalized T-hardyrogers contraction mapping in a cone metric space, Advances in Inequalities and Applications 2014 (2014), 18, 1 – 16,URL: http://www.scik.org/index.php/aia/article/view/1522.
A. K. Dubey, R. Shukla and R. P. Dubey, Cone metric spaces and fixed point theorems of generalized T-Zamfirescu mappings, International Journal of Applied Mathematical Research 2(1) (2013), 151 – 156, DOI: 10.14419/ijamr.v2i1.650.
A. K. Dubey, R. Verma and R. P. Dubey, Cone metric spaces and fixed point theorems of contractive mapping for c-distance, International Journal of Mathematics And its Applications 3(1) (2015), 83 – 88, URL: http://www.ijmaa.in/papers/3110.pdf.
A. K. Dubey and U. Mishra, Some fixed point results for c-distance in cone metric spaces, Nonlinear Funct. Anal. & Appl. 22(2) (2017), 275 – 286.
A. K. Dubey and U. Mishra, Some fixed point results of single-valued mapping for c-distance in TVS-cone metric spaces, Filomat 30, 11 (2016), 2925 – 2934, DOI: 10.2298/FIL1611925D.
M. Filipovic, L. Paunovic, S. Radenovic and M. Rajovic, Remarks on “Cone metric spaces and fixed point theorems of T-Kannan and T-Chatterjea contractive mappings”, Math. Comput. Modelling 54 (2011), 1467 – 1472, DOI: 10.1016/j.mcm.2011.04.018.
Z. M. Fadail, A. G. B. Ahmad and L. Paunovic, New fixed point results of single valued mapping for c-distance in cone metric spaces, Abstract and Applied Analysis 2012(2012), Article ID 639713, 1 – 12, DOI: 10.1155/2012/639713.
Z. M. Fadail and S. M. Abusalim, T-Reich contraction and fixed point results in cone metric spaces with c-distance, International Journal of Mathematical Analysis 11(8) (2017), 397 – 405, DOI: 10.12988/ijma.2017.7338.
L. G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332(2007), 1468 – 1476, DOI: 10.1016/j.jmaa.2005.03.087.
G. Jungck, S. Radenovic, S. Radojevic and V. Rakocevic, Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed Point Theory and Applications 2009 (2009), Article ID 643840, DOI: 1155/2009/643840.
H. Rahimi, B. E. Rhoades, S. Radenovic and G. S. Rad, Fixed and periodic point theorems for T-contractions on cone metric spaces, Filomat 27(5) (2013), 881 – 888, DOI: 10.2298/FIL1305881R.
W. Sintunavarat, Y. J. Cho and P. Kumam, Common fixed point theorems for c-distance in ordered metric spaces, Comput. Math. Appl. 62(2011), 1969 – 1978, DOI: 10.1016/j.camwa. 2011.06.040.
S. Wang and B. Guo, Distance in cone metric spaces and common fixed point theorems, Applied Mathematical Letters 24 (2011), 1735 – 1379, DOI: 10.1016/j.aml.2011.04.031.
eISSN 0975-5748; pISSN 0974-875X